Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 156, NWS Jacksonville, FL

July 31, 2016Baker County, Florida; Charlton County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2016, 7:35 PM EDT for Baker County, Florida; Charlton County, Ware County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 31, 2016, 7:35 PM EDT (23:35 UTC)
Expired
Jul 31, 2016, 8:15 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baker County, FL, Charlton County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 62 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1622 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:01 PM EDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jul 31, 2:01 PM EDT, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
201 PM EDT SUN JUL 31 2016

.SHORT TERM...This afternoon through Monday...

This afternoon and early evening...Convection will continue to
move inland over the Suwannee River Valley along the Gulf Coast
sea breeze and resultant convective outflows with additional
development expected along the Atlantic sea breeze. The focus for
boundary mergers will be across the interior late this afternoon
and into this evening generally along and west of the Highway 301
corridor and east of the Interstate 75 corridor. The blended
total precip satellite derived product around 16Z indicated drier
air with PWAT values near to just below 1.5 inches extending from
JAX toward GNV with PWAT over 2 inches across our Suwanee River
Valley and SE Ga zones. This drier air will limit convective
converge along and east of the St Johns River basin this
afternoon but could exacerbate downdraft potential in scattered
storms that do form. The slow storm motion will also create the
potential for locally heavy rainfall and gusty wet downbursts...especially
in storms over SE Ga and the Suwannee River Valley where there was
deeper layer moisture and thus a greater potential for heavy
precipitation loading. Storm motion will be slow and to the NNE
around 5-7 mph. High temperatures will top out in the upper 90s
inland to near 90 along the Atlantic coast.

Tonight...Evening precipitation will fade in coverage and
intensity generally along and west of the Highway 301 corridor.
The mean layer 1000-500 mb ridge axis will extend West-East near
the Florida-Georgia state-line which will bring a light NNE storm
motion to convection across SE Ga and a light NNW storm motion to
convection across our NE Florida zones. Dry conditions expected
after midnight with a low chance of early morning showers near
the Gulf Coast region which could flirt with Gilchrist county
around sunrise Monday. Elsewhere mostly clear conditions less some
lingering debris cloud cover as low temperatures fall into the
low/mid 70s inland to upper 70s along the Atlantic Coast.

Monday...Light SSW steering flow will develop with PWAT values
around 1.8-2 inches across much of the area. This pattern will
favor the west coast sea breeze to push inland a bit faster than
the east coast bringing a low chance of late morning showers and
isolated tstorms across our Suwannee River Valley zones while the
east coast remains mostly dry through midday. Moisture values
increase (PWAT nearing 2.2 inches) as does mid level forcing
across our SE Ga zones into the afternoon ahead of a deepening
east coast trough axis...while a swath of drier air begins to
rotate northward from central Florida. Indicated highest rain
chances of 40-50% across our SE Ga zones in the afternoon...and
extended a chance of rain 30-40% southward down the St Johns
River basin of NE FLorida and west of the Interstate 75 corridor
into the late afternoon and early evening hours where the sea
breezes and outflows are expected to converge but as drier air
begins to rotate across the area from the south. Locally heavy
rainfall and wet downbursts will be possible in pulse strong to
severe thunderstorms during the afternoon and evening.
Temperatures will remain above normal but shaved a couple degrees
compared to today with highs in the mid 90s across SE Ga to the
low/mid 90s NE Florida with heat index values near 105 degrees.

.LONG TERM...Tuesday through Sunday...

During this period, upper ridge becomes re-established more over
Srn Plains and Gulf Coast region...with a weak break in ridge over
and just E of our forecast area...setting up weak northerly
steering flow. Model guidance suggests axis of high precip water
values /2.0-2.2/ sets up over much of forecast area during this
period. Result should be increasing coverage of afternoon/evening
showers/t-storms each day...with greatest coverage likely from sea
breeze convergence and proximity to ctrl GA surface trough. The
more intense storms that develop will be capable of strong winds
and frequent lightning. Slow storm motions will continue this
period...leading to locally heavy rainfall.

Consensus guidance shows slight lowering of high temps from mid
90s Tue to low 90s Thu/Fri. Guidance suggests elevated dew points
will likely keep low temps up in mid 70s.

&&

.AVIATION...Prevailing VFR less temporary restrictions to MVFR
due to passing afternoon and evening convection. The coast will
clear first of convection this afternoon as the east coast sea
breeze moves inland with speeds near 15 kts into the early evening
at SSI...CRG and SGJ. Precip will fade inland tonight with light
SSW flow developing late. Based on persistence VQQ may drop to
near MVFR due to shallow early morning ground fog.

&&

.MARINE...Southerly flow will prevail through the upcoming week as
high pressure dominates east of the local waters and weak trough
axis carves southward down the Atlantic sea board. Nocturnal wind
surges will bring speeds near 15 kts at times with seas building
up to 4-5 ft. Winds will become onshore near the coast with the
east coast sea breeze each afternoon.

Rip Currents: Low risk of rip currents today and again on Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  95  74  94 /  40  40  40  50
SSI  78  91  79  92 /  10  20  20  20
JAX  74  95  75  94 /  10  30  20  30
SGJ  76  91  78  92 /  10  20  10  20
GNV  73  95  74  94 /  40  30  30  40
OCF  73  95  74  94 /  30  20  30  30

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Enyedi/Wolf/Guillet
Hazardous weather outlook, Jul 31, 5:46 AM EDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 AM EDT SUN JUL 31 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-011000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
546 AM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED.
ACTIVITY WILL BE SLOW MOVING AND WILL BECOME FOCUSED OVER INLAND
LOCATIONS DURING THE LATE AFTERNOON HOURS. STRONG TO ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE INLAND...WITH DAMAGING WIND
GUSTS...FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS BEING THE
MAIN THREATS. ACTIVITY AT INLAND LOCATIONS WILL WANE BY THE MID
EVENING HOURS TONIGHT.

HEAT INDICES WILL GENERALLY CLIMB TO BETWEEN 102 AND 107 DEGREES
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
MONDAY AND TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE
EXPECTED WEDNESDAY THROUGH SATURDAY. STRONG TO SEVERE STORMS ARE
POSSIBLE EACH AFTERNOON AND EVENING...WITH DAMAGING WIND
GUSTS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS EXPECTED IN
STRONGER ACTIVITY.

HEAT INDICES NEAR 105 DEGREES WILL BE POSSIBLE EACH AFTERNOON FROM
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA THIS AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Jul 31, 6:14 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT SUN JUL 31 2016

GAZ136-151-152-312300-
WAYNE GA-BRANTLEY GA-PIERCE GA-
614 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE...EASTERN
PIERCE AND NORTHWESTERN BRANTLEY COUNTIES UNTIL 700 PM EDT...

AT 614 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF FORT MUDGE...OR 7 MILES WEST OF NAHUNTA...MOVING
NORTHEAST AT 5 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
NAHUNTA...PATTERSON...OFFERMAN...RAYBON AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3112 8204 3123 8224 3147 8212 3142 8174
TIME...MOT...LOC 2214Z 207DEG 6KT 3124 8211

AK
Special weather statement, Jul 31, 6:17 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
617 PM EDT SUN JUL 31 2016

FLZ022-023-030-312300-
BAKER FL-UNION FL-COLUMBIA FL-
617 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA...
NORTHWESTERN UNION AND SOUTHWESTERN BAKER COUNTIES UNTIL 700 PM
EDT...

AT 616 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PROVIDENCE...OR NEAR WORTHINGTON SPRING...MOVING NORTH AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...PALESTINE COMMUNITY...FIVE POINTS...GROVES...WATERTOWN...
LULU...OLUSTEE AND PROVIDENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2999 8238 3000 8266 3024 8265 3022 8232
TIME...MOT...LOC 2216Z 182DEG 9KT 3000 8250

AK
Special weather statement, Jul 31, 6:24 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT SUN JUL 31 2016

GAZ136-152-312300-
WAYNE GA-BRANTLEY GA-
624 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAYNE AND NORTHEASTERN
BRANTLEY COUNTIES UNTIL 700 PM EDT...

AT 624 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHWEST OF DOCTORTOWN TO NEAR SCREVEN
TO 8 MILES NORTHEAST OF RAYBON. MOVEMENT WAS EAST AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...SCREVEN...DOCTORTOWN...
BROADHURST AND MOUNT PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3165 8181 3166 8181 3161 8177 3161 8175
      3160 8175 3161 8174 3158 8170 3156 8170
      3154 8167 3150 8165 3147 8161 3140 8166
      3139 8170 3136 8170 3133 8173 3125 8176
      3128 8189 3142 8175 3146 8205 3167 8184
TIME...MOT...LOC 2224Z 312DEG 10KT 3170 8191 3147 8195 3136 8191

AK
Special weather statement, Jul 31, 6:57 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT SUN JUL 31 2016

GAZ136-152-153-312345-
WAYNE GA-BRANTLEY GA-INLAND GLYNN GA-
657 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 745 PM EDT...

AT 657 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM DOCTORTOWN TO 6 MILES SOUTH OF GARDI TO NEAR
WAYNESVILLE. MOVEMENT WAS EAST AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...WAYNESVILLE...DOCTORTOWN...EVERETT...THALMANN...
ATKINSON...BROADHURST AND MOUNT PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3167 8185 3165 8181 3166 8181 3163 8179
      3163 8177 3161 8177 3161 8175 3160 8175
      3161 8174 3158 8170 3156 8170 3154 8167
      3150 8165 3147 8161 3145 8163 3138 8155
      3116 8161 3120 8195 3171 8190 3172 8188
TIME...MOT...LOC 2257Z 259DEG 7KT 3166 8181 3145 8176 3121 8183

AK
Special weather statement, Jul 31, 6:59 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
659 PM EDT SUN JUL 31 2016

FLZ023-024-GAZ164-312345-
BAKER FL-INLAND NASSAU FL-CHARLTON GA-
659 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAKER...SOUTHWESTERN
NASSAU AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 745 PM EDT...

AT 658 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF ST. GEORGE TO NEAR SANDERSON.
THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
CALLAHAN...MACCLENNY...GLEN ST. MARY...ST. GEORGE AND SANDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3033 8198 3027 8205 3024 8205 3014 8212
      3014 8216 3025 8239 3074 8209 3058 8180
TIME...MOT...LOC 2258Z 184DEG 3KT 3043 8208 3020 8226

AK
Special weather statement, Jul 31, 7:29 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT SUN JUL 31 2016

FLZ024-GAZ152-153-164-165-010015-
INLAND NASSAU FL-INLAND CAMDEN GA-BRANTLEY GA-CHARLTON GA-
INLAND GLYNN GA-
729 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...WESTERN
CAMDEN...SOUTHWESTERN GLYNN...EAST CENTRAL BRANTLEY AND NORTHEASTERN
CHARLTON COUNTIES UNTIL 815 PM EDT...

AT 728 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAVERLY TO NEAR KINGS FERRY TO NEAR
HILLIARD. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON...WOODBINE...WAVERLY...KINGS FERRY...TARBORO AND
COLESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3085 8167 3074 8169 3058 8181 3072 8207
      3120 8186 3116 8158
TIME...MOT...LOC 2328Z 170DEG 2KT 3116 8175 3084 8181 3067 8195

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:58 PM EDTSpecial Weather StatementJAXUnion32 min
Jul 31, 6:17 PM EDTSpecial Weather StatementJAXColumbia, Union43 min
Jul 31, 6:26 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Union49 min
Jul 31, 6:59 PM EDTSpecial Weather StatementJAXBaker46 min
Jul 31, 7:46 PM EDTAreal Flood AdvisoryJAXBaker119 min
Jul 31, 2:04 PM EDTSpecial Weather StatementJAXClinch26 min
Jul 31, 5:07 PM EDTSpecial Weather StatementJAXAppling23 min
Jul 31, 5:46 PM EDTSpecial Weather StatementJAXWayne29 min
Jul 31, 5:53 PM EDTSevere Thunderstorm WarningJAXBrantley17 min
Jul 31, 6:09 PM EDTSpecial Weather StatementJAXWayne51 min
Jul 31, 6:14 PM EDTSpecial Weather StatementJAXBrantley46 min
Jul 31, 6:24 PM EDTSpecial Weather StatementJAXWayne36 min
Jul 31, 6:57 PM EDTSpecial Weather StatementJAXWayne48 min
Jul 31, 7:29 PM EDTSpecial Weather StatementJAXCamden46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.